# SDR 07FDEA02444

- Difficulty date: July 12, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651594065
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 FLOOR SUPPORT BET BL 0 AND RBL 24 HAS CORROSION AT NUTPLATES HOLES, AND CORROSION BETWEEN BEAM AND FLOOR SUPPORT PLATE AND ALSO A SCRIBE LINE ON TOP SURFACE.  REMOVED AND REPLACED FLOOR SUPPORT STRIP REF 51-30-2.
